# SDR 2012FA0000749

- Difficulty date: September 14, 2012
- Submitted: November 9, 2012
- Operation: General aviation
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 3037
- Engine: Cfmint CFM565B4P
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: D0041092120000
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK 545172-01-1L, A CRACK WAS IDENTIFIED ON THE NR 1 PYLON OTBD FITTING AT RIB 11.   REPORTED TO BE .50".    REPLACED INBD AND OTBD PYLON CORNER FITTINGS AT RIB 11.
